MAUDE Adverse Event Report: DENTIUM USA SUPERLINE; DENTAL IMPLANT

DENTIUM USA SUPERLINE; DENTAL IMPLANT
Catalog Number FX6008SWC
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Osseointegration (2646)
Date of Event 04/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure within 1 year, approximately 1 year after implant placement.The bone quality was type iii.The oral hygiene around implant site was good.The doctor noted osseointegration failure was observed during the removal surgery.Bone augmentation material was used in implant placement surgery.The patient will need another surgical intervention.

Brand Name
SUPERLINE
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
Manufacturer (Section G)
DENTIUM USA
6761 katella ave
cypress CA 90630
Manufacturer Contact
eun kyung son
6761 katella ave
cypress, CA 90630
7142260229
MDR Report Key25074704
Report Number3005503242-2026-00033
Device Sequence Number13362758
Product Code DZE
UDI-Device IdentifierD755FX6008SWC0
UDI-PublicD755FX6008SWC0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160965
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberFX6008SWC
Device Lot NumberF09MB867S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale